Power of the Miracle Decree: Testimony of Hair Restoration

image1.jpg

Hello Charlie,

I was prescribed propanolol years ago for heart irregularity and one of the side effects of the medication can be hair loss. Some months ago my prescription was changed and my hair has been coming out in hand fulls since then. I recently visited my daughter for a few days and the amount of hair that I was losing was embarrassing as my long hair really showed up all over her white tiles and flooring. On my return home I sat in bed and prayed 'Lord you say that a woman's hair is the glory of her head and so I ask for your intervention because what is happening to mine is not very glorifying'. I always check facebook before I go to sleep so I opened up my laptop and you had just posted a clip. You said 'God is wanting to heal hair loss tonight (or words to that effect). I knew that was not coincidence and touched the screen and received the healing, My hair loss stopped for a day or two and now it is normal (I think we normally lose about 100 or so hairs a day). I am cutting down the medication and believing my heart will retain a normal rhythm so I can dispense with the propanolol completely. Blessings, Maddy.

UpdatescharlesComment